# SDR CALA2018022300763

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 103,010 hours, 15,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LEFT SIDE OF AIRCRAFT INOPERATIVE.  REPLACED THE FUSES IN M738 CHARGER.  OPS CHECKED NORMAL
